Quasinormability and diametral dimension
Terzioğlu, Tosun (2013) Quasinormability and diametral dimension. Turkish Journal of Mathematics, 37 (5). pp. 847-851. ISSN 1300-0098 (Print) 1303-6149 (Online)
This is the latest version of this item.
Full text not available from this repository.
Official URL: http://dx.doi.org/10.3906/mat-1207-26
Two versions of diametral dimension are shown to coincide for quasinormable Frechet spaces. The diametral dimension is determined by a single bounded subset in certain cases.
Available Versions of this Item
Repository Staff Only: item control page